Get access

Drug reaction with eosinophilia and systemic symptoms syndrome caused by an everolimus-eluting stent

Authors

  • Leonardo Bianchi MD,

    1. Department of Medical and Surgical Specialities and Public Health, Section of Clinical, Allergological and Venereological Dermatology, University of Perugia, Perugia, Italy
    Search for more papers by this author
  • Stefano Caraffini MD,

    1. Department of Medical and Surgical Specialities and Public Health, Section of Clinical, Allergological and Venereological Dermatology, University of Perugia, Perugia, Italy
    Search for more papers by this author
  • Paolo Lisi MD

    1. Department of Medical and Surgical Specialities and Public Health, Section of Clinical, Allergological and Venereological Dermatology, University of Perugia, Perugia, Italy
    Search for more papers by this author

  • Conflicts of interest: None.

  • Funding sources: None.

No abstract is available for this article.

Ancillary